# SDR SWAA2022020854700

- Difficulty date: January 13, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 48,134 hours, 28,070 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OK TO INSTALL LT WING T/E PANEL 551GB FOUND FWD I/B SUPPORT ROD FITTING HAS ELONGATED FASTENER HOLE / REMOVED AND REPLACED LT WING T/E PANEL 551GB FWD I/B SUPPORT ROD FITTING PN 115A2350-1 ATAG SB1134 IAW SRM 51-40-02-OG AND DWG 115A5300.
